# SDR SWAA2014091832094

- Difficulty date: August 28, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 63,101 hours, 51,039 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267142
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SKIN ON KRUEGER FLAP LE CRACKED AT STATION 208.  REPAIRED SKIN IAW EO & EA.
